MathSciNet Relay Station
MathSciNet bibliographic data
MR2591849 05C69 (05C31 11B83)
Alikhani, Saeid; Peng, Yee-hock Dominating sets and domination polynomials of certain graphs. II. Opuscula Math. 30 (2010), no. 1, 37–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement